Nash equilibria in N-person games with super-quadratic Hamiltonians

Carsten Ebmeyer, José Miguel Urbano, Jens Vogelgesang

Research output: Contribution to journalArticlepeer-review


We consider the Hamilton–Jacobi–Bellman system (Formula presented.) for u E RN, where the Hamiltonian H(u,∇u) satisfies a super-quadratic growth condition with respect to |∇u|. Such a non-linear parabolic system corresponds to a stochastic differential game with N players. We obtain the existence of bounded weak solutions and prove regularity results in Sobolev spaces for the Dirichlet problem.
Original languageEnglish (US)
Pages (from-to)609-628
Number of pages20
JournalJournal of the London Mathematical Society
Issue number3
StatePublished - Jun 1 2019
Externally publishedYes

Bibliographical note

Generated from Scopus record by KAUST IRTS on 2023-02-15

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Nash equilibria in N-person games with super-quadratic Hamiltonians'. Together they form a unique fingerprint.

Cite this